On the Hausdorff dimension of exceptional random sets generated by multivariate spacings
No abstract is available for this item.
Volume (Year): 73 (2011)
Issue (Month): 3 (May)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Deheuvels, Paul & Einmahl, John H. J. & Mason, David M. & Ruymgaart, Frits H., 1988.
"The almost sure behavior of maximal and minimal multivariate kn-spacings,"
Journal of Multivariate Analysis,
Elsevier, vol. 24(1), pages 155-176, January.
- Einmahl, J.H.J. & Deheuvels, P. & Mason, D.M. & Ruymgaart, F.H., 1988. "The almost sure behavior of maximal and minimal multivariate k_n -spacings," Other publications TiSEM 8867b285-2eab-4ec2-aec0-5, Tilburg University, School of Economics and Management.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:73:y:2011:i:3:p:359-371. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.